Skip to content

Rigidity of circle polyhedra in the 2-sphere and of hyperideal polyhedra in hyperbolic 3-space

John Bowers (JMU faculty), Philip Bowers, and Kevin Pratt
Transactions of the American Mathematical Society · Sep 25, 2018

JMU faculty highlighted in purple; student co-authors in gold.

DOI

BibTeX

@article{bowers2018rigidity,
  author = {John Bowers and Philip Bowers and Kevin Pratt},
  title = {{Rigidity of circle polyhedra in the 2-sphere and of hyperideal polyhedra in hyperbolic 3-space}},
  journal = {Transactions of the American Mathematical Society},
  year = {2018},
  volume = {371},
  number = {6},
  pages = {4215--4249},
  publisher = {American Mathematical Society},
  doi = {10.1090/tran/7483}
}

← All publications